# SDR YENA2022060200540

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 504
- Aircraft time: 27,189 hours, 18,308 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M5894
- Part serial: 00166
- Condition: Failed
- Location: 304101-01-015
- Part time: 31,494 hours, 20,313 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2094, NAS-FLL. 'BLOCKED OUT. F.O. TRIED WIPER MAKE LOUD CLICKING NOISE THEN STOPPED. THE WIPER STOPPED WORKING. AN ACRID ELECTRICAL SMELL FILLED A/C. ALSO SMELLED BY THE GROUND CREW AFTER BLOCK IN; REPLACED F/O'S WINDOW WIPER MOTOR I.A.W. M/M 30-41-01. OPS CHECKED NORMAL.'
